View Full Version : on Remeron and Concerta, gaining weight


pixie cut
10-28-15, 10:02 AM
Just wondering if anyone else has had this, and if the weight gain slows or stops or just keeps on going. I started on low dose Remeron in Feb, Concerta in Aug and have gained 15 pounds since Feb.

aeon
10-28-15, 03:10 PM
Remeron/mirtazapine stimulates appetite.

Take it at night, right before bed. That can help, and the fact it makes many drowsy makes before-bed administration a workable solution.

I take 15mg per day, and for sure, I cannot take it during the day due to it making me eat with no self-control or sense of ever being satisfied.


Well Wishes,
Ian

TheFitFatty
03-02-16, 01:02 AM
I've gained 4lbs on Concerta in 7 days! Not sure how, as I'm not eating as much as usual. :(

Addelicious
06-07-16, 10:37 AM
mirtazapine, resperidal here. Weight gain from them were uncontrollable, I went over 210lb! Before those med, I weigh 130 lb. Medication, especially some antidepressant and anti-psychotic changes your metabolism I think.

QueenMab
06-22-16, 03:38 AM
That's interesting, when I started taking Concerta I lost a massive amount of weight due to the lack of appetite it caused. I just didn't want to eat anything, which was a huge contrast to the overeating I experience when I'm off Concerta. I've been taking it (in increasing doses based on weight) for almost 10 years and my appetite has settled at a mostly normal level. It should also be taken into consideration that I do have an eating disorder and am on an antidepressant and antipsychotic as well, so my experience with Concerta and weight loss might not be the same as others'.

If Concerta does cause weight loss, I would think that the Rameron is what's causing the weight gain.